Logo eprints

Convexity recognition of the union of polyhedra

Bemporad, Alberto and Fukuda, Komei and Torrisi, Fabio Danilo Convexity recognition of the union of polyhedra. Computational Geometry, 18 (3). pp. 141-154. ISSN 0925-7721 (2001)

Full text not available from this repository.


In this paper we consider the following basic problem in polyhedral computation: Given two polyhedra in Rd, P and Q, decide whether their union is convex, and, if so, compute it. We consider the three natural specializations of the problem: 1) when the polyhedra are given by halfspaces (H-polyhedra), 2) when they are given by vertices and extreme rays (V-polyhedra), and 3) when both H- and V-polyhedral representations are available. Both the bounded (polytopes) and the unbounded case are considered. We show that the first two problems are polynomially solvable, and that the third problem is strongly-polynomially solvable.

Item Type: Article
Identification Number: 10.1016/S0925-7721(01)00004-9
Uncontrolled Keywords: Polyhedron; Union; Convexity
Subjects: Q Science > QA Mathematics
Research Area: Computer Science and Applications
Depositing User: Professor Alberto Bemporad
Date Deposited: 27 Jul 2011 09:32
Last Modified: 17 Jul 2014 12:39
URI: http://eprints.imtlucca.it/id/eprint/468

Actions (login required)

Edit Item Edit Item